На главнуюЛюди и блогиПохожее видеоЕще от: My Life My Journey

Bipolar I Disorder - Going off Geodon

Оценок: 26 | Просмотров: 4922
Met with the doctor and he wants me to stop taking the Geodon
Категория: Люди и блоги
Html code for embedding videos on your blog
Текстовые комментарии (35)
Alvin Diaz (2 года назад)
120 mg bedtime
My Life My Journey (2 года назад)
I do not follow...?
SuperSharko (2 года назад)
I'm taking Geodon I just dropped my Dose from 40 mg twice a day to 40 mg once a day at night. I think I am getting mild tardive dyskinesia and I also get really agitated and can't be still.
My Life My Journey (2 года назад)
You're welcome.
SuperSharko (2 года назад)
+AmandaStrong! It seems like a tough plot with these anti psychotics from my experiences and from what I have been reading on the Internet.    Thank you for your help.
My Life My Journey (2 года назад)
+SuperSharko If your tongue and lips are swelling up then immediate medical attention is needed. I would never take that drug again. If something isn't helping then ask to be tapered off what you are taking now and slowly start a new one on the lowest dose and work up from there if needed. This is what I would do anyway. If you can't imagine your life that way, then your life isn't supposed to be that way.
SuperSharko (2 года назад)
+AmandaStrong! I had been on Geodon for 9 months 40 mg twice a day. I dropped my dose down to 40 mg at night, that's when it seems the symptoms got worse. My tongue is protruding all around my mouth constantly and my lips are bugging me. I went to see the doctor and he took me off Geodon and put me on Risperidone, he also gave me Benztropine for the dyskinesia, which hasn't really helped. I am really concerned that the dyskinesia will be permanent. I talked to my pharmacist and she said in a few weeks it should go away. I can't imagine living the rest of my life like this.
My Life My Journey (2 года назад)
+SuperSharko Those symptoms are very common. I would suggest looking into different medications because those symptoms could become severe and there is no cure for it. Ask your doctor about a standardized rating scale called, "The Abnormal Involuntary Movement Scale" (AIMS) to screen for TD once a year. If your symptoms increase than your doctor should lessen your dose and/or change medications. Keep me posted. Your health is very important and I want you to be as healthy as can be. :) a standardized rating scale called "The Abnormal Involuntary Movement Scale"—AIMS for short—to screen for TD at least once each year.  - See more at: http://www.nami.org/Learn-More/Mental-Health-Conditions/Related-Conditions/Tardive-Dyskinesia#sthash.c85QvMtv.dpuf a standardized rating scale called "The Abnormal Involuntary Movement Scale"—AIMS for short—to screen for TD at least once each year.  - See more at: http://www.nami.org/Learn-More/Mental-Health-Conditions/Related-Conditions/Tardive-Dyskinesia#sthash.c85QvMtv.dpuf a standardized rating scale called "The Abnormal Involuntary Movement Scale"—AIMS for short—to screen for TD at least once each year.  - See more at: http://www.nami.org/Learn-More/Mental-Health-Conditions/Related-Conditions/Tardive-Dyskinesia#sthash.c85QvMtv.dpuf
A08041988 (2 года назад)
For me, Geodon was the worst med I've ever been on. When I was first put on the medicine, I was urinating constantly. I also couldn't sleep unless I ate. I remember waking up in the morning after about 3 hours of sleep, I would take geodon, eat, and then sleep all day. I think Geodon also fucked with my blood sugar and gave me a bad temper. The worst part about Geodon for me is how's it's so addicting. If I missed a dosage, I would be shaking like a leaf (no exaggeration) and I would feel like a vegetable. I'm not the type of person to just say "fuck pills" but every now and then either I'd run out of meds or I'd simply forget to take it. Going off geodon for me was very difficult. And I weaned off it, by decreasing dosages by certain percentages. I did not stop 'cold turkey.' Can anyone relate?
Owen Chase science channel (1 год назад)
My Life My Journey I gained weight from seroquel, It is a nasty drug.
A08041988 (2 года назад)
I stopped taking zoloft recently. I lost weight too. I was only taking 25 mg/day and I'm 6' 3" approximately 220 pounds, but still.. .
My Life My Journey (2 года назад)
+A08041988 I had severe side effects from taking Wellbutrin. The only side effect I had from the Zoloft was weight gain. I stopped taking it and I have been losing the 10lbs i gained from taking it. Seroquel was another wait gainer prescription. I gained 70 to eighty lbs on that medication in 4 months. Those are the ones I had very negative affects from taking. I believe those are the only medications that I will never take again.
A08041988 (2 года назад)
Can you think of any meds besides Geodon? +AmandaStrong!
My Life My Journey (2 года назад)
+A08041988 You never know how a medication will affect you. My body seems to metabolize my medications very fast and that may be why I can stop cold turkey with some medications without withdrawal symptoms or very little symptoms.
Narottama Panitz (3 года назад)
Solo funny when the camera dropped! Haha!!
My Life My Journey (3 года назад)
+Narottama Panitz Yeah I think I will take my act on the road...
gopher001 (3 года назад)
for me geodon has saved my life!!! sorry that it did not help you!
My Life My Journey (3 года назад)
+gopher001 I am glad it did. Everyone responds differently to meds. Geodon just isn't for me.
jason okey (4 года назад)
Withdrawing from geodon is hard u will fill like your on a over nite drug, ..
My Life My Journey (4 года назад)
Luckily I am no longer taking Geodon.
My Life My Journey (5 лет назад)
That's terrible. :(
Christine Russo (5 лет назад)
Getting of geodon made me have a nervos breakdown,
My Life My Journey (5 лет назад)
I went from Geodon to trazodone so I am not sure what would ahve happened. I did go from being extremely groggy to being able to function during the day.
Engels R. (26 дней назад)
I been off geodon for a week and its been hell,I recommend you to do the GENESIGHT test done so that your doctor can give you what you really need instead of experimenting like they always do,the genesight test it's a DNA test to figure out what unbalance we have,if this doctor's keep giving us random pills they will kill us,this f***g country makes money of these pills,they don't care about our side effects,they don't have deal with it ,we do . Stay strong and keep your head up I know it's hard
Kevin Chung (5 лет назад)
I'm on day 13 off of geodon but my sleep is almost nonexistent. Did your sleep return to normal after a time because i stay up all night..
My Life My Journey (5 лет назад)
Thanks. I havn't been on that med in a while and I will not go back on it.
My Life My Journey (6 лет назад)
That makes me more glad that I am not taking it anymore.
My Life My Journey (6 лет назад)
I am no longer on Geodon.
n Dj (6 лет назад)
does geodon make you feel dizzy, muscle jitteriness/spasms, trouble understanding/delusional, trouble walking. if so talk to a neurologist
Mande Skelton (1 месяц назад)
So, been on Geo for a couple weeks, just upped to 60mlg the last seven days. I've noticed just in the last ~5days energy level dive, gumption/spark gone, reading/writing inability, confusion, legs like noodles, etcetc till it all oddly culminated in a nightmarish yesterday. Cold turkey off that stuff 18hrs and counting. I had only been in it for under two weeks, so guessing the withdrawal will be mild to nil. A.N.Y.T.H.I.N.G. can be handled after whatever the heck happened yesterday. Never, ever going through such a serious psych med issue again. Nooo bueno.
My Life My Journey (6 лет назад)
What were your side effects?
My Life My Journey (6 лет назад)
The meds I'm on now do work for me. I am actually in a stable place. As far as mind over matter, I think that if it was all psychological then that would apply, but since there is a chemical imbalance that takes place and you can still have episodes while on medication, it is more that just mind over matter.
My Life My Journey (6 лет назад)
Yes, there aren some meds that make you like a zombie, but there are a lot of new generation meds that have less severe side effects.
My Life My Journey (6 лет назад)
My doctor lowered the dose to 40MG, that seems to be helping.
My Life My Journey (6 лет назад)
I'm worried that stopping this medication will cause me togoback to my old sleep patterns of barely sleeping; 1-3 hours a night.
Siobhan O'Connell (6 лет назад)
My mood shifts allow me to sleep but often its interrupted or simply uneasy, nightmarish sleep which isn't restful and helpful either. My doctor doesn't seem to understand that when i tell him I can't sleep well but I still technically get 4-5 hours a night. I'm one of those people who stay up REALLY late (cant fall asleep before 3am) but assuming I don't need to get up in the morning, I'll sleep in until noon. Lately though for some reason I inevitably wake up at 9am and then am really tired.

Хотите оставить комментарий?

Присоединитесь к YouTube, или войдите, если вы уже зарегистрированы.